# SDR TAOA039601

- Difficulty date: March 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914TS
- Make and model: Boeing 727254
- Aircraft serial: 20251
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 0L3071BPEGPL
- Condition: Missing
- Location: Cabin
- Component: Bruce
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

'E' PATH LIGHTS INOP AT ROWS 10 AND 23.  INSTALLED MISSING BULBS AT ROWS 10 AND 23.  OPERATIONAL CHECK OK.  (M)
